Authors: Vesić, Nenad 
Title: Generalized Weyl conformal curvature tensor of generalized Riemannian space
Journal: Miskolc Mathematical Notes
Volume: 20
Issue: 1
First page: 555
Last page: 563
Issue Date: 1-Jan-2019
Rank: M23
ISSN: 1787-2405
DOI: 10.18514/MMN.2019.2448
Abstract: 
In this paper certain invariants of conformal mappings of the generalized Riemannian space are obtained. Here are the general results. These invariants are the analogues of the Thomas projective parameter and generalized Weyl projective tensor.
Keywords: Conformal mapping | Equation | Generalized Riemannian space | Invariant | Weyl conformal curvature tensor
Publisher: Miskolc University Press
Project: Geometry, Education and Visualization With Applications 

Show full item record

SCOPUSTM   
Citations

1
checked on Jun 15, 2024

Page view(s)

51
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.